REAL

Items where Author is "Altmann, Eduardo G."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Altmann, Eduardo G. and Portela, Jefferson S. E. and Tél, Tamás (2013) Chaotic systems with absorption. PHYSICAL REVIEW LETTERS, 111 (14). 144101/1-5. ISSN 0031-9007

Altmann, Eduardo G. and Portela, Jefferson S. E. and Tél, Tamás (2013) Leaking chaotic systems. REVIEWS OF MODERN PHYSICS, 85 (2). pp. 869-918. ISSN 0034-6861

This list was generated on Tue Dec 12 05:48:20 2017 CET.